Open Access

On the monotone independent families of operators


Full Text

Coming Soon.





Article Information

TitleOn the monotone independent families of operators
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 64-68
MathSciNet MR2067953
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Daniil P. Proskurin, On the monotone independent families of operators, Methods Funct. Anal. Topology 10 (2004), no. 2, 64-68.


BibTex

@article {MFAT255,
    AUTHOR = {Proskurin, Daniil P.},
     TITLE = {On the monotone independent families of operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {64-68},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=255},
}


All Issues